MathSciNet Relay Station
MathSciNet bibliographic data
MR1134732 35J25 (35A35 65N30 73C02 73V05)
Han, Hou De; Wu, Xiao Nan The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications. Math. Comp. 59 (1992), no. 199, 21–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement